# SDR SWIA202266625

- Difficulty date: August 28, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N779SK-4946 / THERE IS A DENT ON THE LH ENGINE LOWER COWL AROUND THE 5 OÂ€™CLOCK POSITION, MEASURING APPROXIMATELY 1Â€? X 3" X .015Â€?. PLEASE PLOT, MAP, AND EVALUATE THE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.     (C-CHECK RO 10/24/2022)     / COMPLETED AND PERMEANETLY REPAIRED L/H LWR FAN COWL REF MHIRJ REO 670-54-14-1265 REV -- 2022-09-26. COMPLIED WITH SKYCARD 51-900-1002
